# SDR ASAA9740088

- Difficulty date: November 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N754AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25095
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, ONE EMERGENCY EXIT FLOOR TRACK LIGHT WAS FOUND INOPERATIVE AT THE FORWARD EXIT.  RECONNECTED WIRING AND OPERATED NORMALLY.  (M)
